Extreme point result for robust stability of discrete-time interval polynomials
Barmish, B. Ross
Publ by IEEE, Piscataway, NJ, USA
MetadataShow full item record
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Barmish, B.Ross (1989). Extreme point result for robust stability of discrete-time interval polynomials. In Proceedings of the 28th IEEE Conference on Decision and Control. Part 2 (of 3), Dec 13-15 1989, 2, 1866-1867.